Composition properties in uniform spaces

  • M. D. Rice
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [CI]H. H. Corson andJ. R. Isbell, Some properties of strong uniformities,Quart. J. of Math. Oxford, (2),11 (1960), 17–33.Google Scholar
  2. [Fr]1 Z. Frolík, A note on metric-fine spaces,Proc. Amer. Math. Soc.,46 (1974), 111–119.Google Scholar
  3. [Fr]2 Z. Frolík, Measurable uniform spaces,Pacific J. of Math.,55 (1974), 93–105.Google Scholar
  4. [Fr]3 Z. Frolík, Interplay of measurable and uniform spaces,Proc. 2nd Internat. Symposium of Topology (Budva, Yugoslavia, 1972).Google Scholar
  5. [GI]S. Ginsburg andJ. R. Isbell, Some operators on uniform spaces,Trans. Amer. Math. Soc.,93 (1959), 145–168.Google Scholar
  6. [H]1 A. W. Hager, Three classes of uniform spaces,Proc. 3rd Prague Topological Symp. 1971, 159–164.Google Scholar
  7. [H]2 A. W. Hager, Measurable uniform spaces,Fund. Math.,77,1 (1972), 51–73.Google Scholar
  8. [H]3 A. W. Hager, Some nearly fine uniform spaces,Proc. London Math. Soc.,3,28 (1974), 517–546.Google Scholar
  9. [H]4 A. W. Hager, Subfine spaces and the functorc, unpublished manuscript.Google Scholar
  10. [HIJ]M. Henriksen, J. R. Isbell andD. G. Johnson, Residue class fields of lattice ordered algebras,Fund. Math.,50 (1961–62), 107–117.Google Scholar
  11. [I]1 J. R. Isbell,Uniform spaces, Math. Surveys 12, Amer. Math. Soc. (Providence, 1964).Google Scholar
  12. [I]2 J. R. Isbell, Algebras of uniformly continuous functions,Ann. of Math.,68,1 (1958), 96–125.Google Scholar
  13. [I]3 J. R. Isbell, Euclidean and weak uniformities,Pacific J. of Math.,8 (1958), 67–86.Google Scholar
  14. [P]J. Pelant, Remarks on locally fine spaces,Comment. Math. Univ. Carolinae,16 (1975), 501–504.Google Scholar
  15. [PR]J. Pelant andM. D. Rice, Remarks one-locally fine spaces, to appear inSeminar Uniform Spaces, ČSAV, Prague (1976/77).Google Scholar
  16. [R]1 M. D. Rice, Metric-fine uniform spaces,J. London Math. Soc.,2,11 (1975), 53–64.Google Scholar
  17. [R]2 M. D. Rice, Complete uniform spaces,Proc. 2nd Pittsburgh Internat. Conf. on Topology, 1972, Springer-Verlag Lecture Notes 378, 399–418.Google Scholar
  18. [R]3 M. D. Rice, Covering and function-theoretic properties of uniform spaces,Bull. Amer. Math. Soc.,80 (1974), 159–163.Google Scholar
  19. [R]4 M. D. Rice, Finite dimensional covers of metric-fine spaces,Czech. J. of Math.,27 (102) (1977), 339–342.Google Scholar

Copyright information

© Akadémiai Kiadó 1977

Authors and Affiliations

  • M. D. Rice
    • 1
  1. 1.Department of MathematicsGeorge Mason UniversityFairfaxUSA

Personalised recommendations